Explicit expressions for the reservation wage path and the unemployment duration density in nonstationary job search models


Berg, Gerard J. van den



Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Labour Economics
Volume: 2
Issue number: 2
Page range: 187-198
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0927-5371
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item